Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

35 yrs old, pregnant, having pinkish discharge. Advised Hormorine for fibroid. Is it ok ?

Hi Doctor, I am 35 years old and pregnant with my 1st child. I tested positive for pregnancy on saturday last week. I went for ultra sound yesterday and found that am actually 3 weeks pregnant. I have a discharge of pinkish mucus . I have been told that i have 3 small doted fibroids and i have been put on Hormorine 200mg. Is my pregnancy going to be ok. Please help.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query.

In case of irregular periods sometimes the calculation of gestational age by last menstrual period can differ from gestational age by ultrasound.
So you can continue the Hormorine 200mg tablets prescribed by your doctor as they contain natural micronised progesterone which will help in maintenance of pregnancy and also in decreasing the size of fibroids.
As fibroids can grow in pregnancy this tablets can help to some extent but regular followup with ultrasound examinations are required.

Take care.
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor